# SDR SWIA2020030348933

- Difficulty date: January 13, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH FLOOR SILL PANEL AND ITS PREVIOUS REPAIR DOUBLERS, BETWEEN FS 409+128 AND FS 559, HAVE MULTIPLE SPOTS OF CORROSION. (MARKED WITH BLACK GREASE PENCIL)   (C-CHECK) RO 2/28/2020   REPAIRED THE L/H FLOOR SILL PANEL AND PREVIOUS REPAIR DOUBLERS BETWEEN FS409+128 & FS559.00 REF REO.  COMPLIED WITH SKYWEST  TASK CARD.  CHECKS GOOD.
